AN AXISYMMETRIC FUNDAMENTAL SOLUTION AND THE REISSNER-SAGOCI PROBLEM FOR AN INTERNALLY LOADED NON-HOMOGENEOUS TRANSVERSELY ISOTROPIC HALF-SPACE


ERGUVEN M.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.26, no.1, pp.77-84, 1988 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 1988
  • Doi Number: 10.1016/0020-7225(88)90016-x
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.77-84